# SDR UHLA201508050662

- Difficulty date: August 5, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 26,178 hours, 16,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO ENTRY AFT SILL PLATE IS CORRODED.  R & R FWD CARGO ENTRY AFT SILL PLATE IAW SRM 51-40-02, 51-41-02, AND 51-43-02.  MAJOR REPAIR.
